Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at May 21, 2025, 1:48 AM EDT for 6 counties in Georgia. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2025, 1:48 AM EDT (05:48 UTC)
- Expired
- May 21, 2025, 6:02 AM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cobb County, GA, DeKalb County, GA, Douglas County, GA, Fulton County, GA, Gwinnett County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 2:00 AM EDT | FLASH FLOOD | Buckhead, GA | Media reports flooding underneath overpass in Buckhead. Car stranded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.0
The text
As transmitted.
973
WGUS52 KFFC 210548
FFWFFC
GAC067-089-097-121-135-223-211145-
/O.NEW.KFFC.FF.W.0010.250521T0548Z-250521T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
148 AM EDT Wed May 21 2025
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Central Cobb County in north central Georgia...
Northwestern DeKalb County in north central Georgia...
Northeastern Douglas County in north central Georgia...
Central Fulton County in north central Georgia...
Southwestern Gwinnett County in north central Georgia...
Southeastern Paulding County in northwestern Georgia...
* Until 745 AM EDT.
* At 148 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur, Peachtree
Corners, City of South Fulton, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, East Point, Duluth, Snellville, Suwanee, Powder
Springs, Lilburn, Chamblee and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3378 8483 3378 8485 3398 8458 3405 8421
3400 8400 3384 8403 3368 8441
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
684
WGUS72 KFFC 211002
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
602 AM EDT Wed May 21 2025
GAC067-089-097-121-135-223-211012-
/O.CAN.KFFC.FF.W.0010.000000T0000Z-250521T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cobb GA-DeKalb GA-Douglas GA-Fulton GA-Gwinnett GA-Paulding GA-
602 AM EDT Wed May 21 2025
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL COBB, NORTHWESTERN
DEKALB, NORTHEASTERN DOUGLAS, CENTRAL FULTON, SOUTHWESTERN GWINNETT
AND SOUTHEASTERN PAULDING COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3378 8483 3378 8485 3398 8458 3405 8421
3400 8400 3384 8403 3368 8441
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at May 21, 1:36 AM EDT, 12 minutes earlier.
Area forecast discussion, May 21, 1:36 AM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 136 AM EDT Wed May 21 2025 ...New 06Z Aviation Discussion... .UPDATE... Issued at 912 PM EDT Tue May 20 2025 As of this update, storms ahead of the main frontal boundary have begun to move into far northwestern GA (Dade/Walker Co.). A Tornado Watch remains in effect until 10PM for these areas and 2AM for the remainder of North GA (from Whitfield to Union counties down to Forsyth and back to Bartow counties). We have been closely monitoring storms moving in from northern Alabama as several have a history of producing large hail and tornadoes. In our northwestern counties - MUCAPE on the order of 1500-2000 J/kg, 0-6km shear of 40-50kts, 0-3km helicity of ~200 m2/s2 and upper support from the shortwave swinging through the TN/Ohio Valley will continue to support the supercell structures we're currently seeing move through North AL into NW GA. Our focus will then turn to the activity moving through Central AL which will into the western portions of our area overnight. It is anticipated that the activity will become more of a broken line of storms as it pushes through the remainder of the forecast area. We will definitely be monitoring trends over the next several hours in the event the Tornado Watch needs to be extended further south and east but it does still appear that the severe weather threat overall becomes more isolated in nature as the night goes on given lessening instability and upper level supper lifts northeast. && .SHORT TERM... (This afternoon through Wednesday) Issued at 156 PM EDT Tue May 20 2025 Key Messages: - Severe thunderstorms are expected in northwest Georgia between 7 PM this evening and 2 AM Wednesday. - Damaging winds of 50 to 70 mph are the main threat, but an isolated tornado or burst of large hail are also possible. - Storm intensity should decrease as storms move into central Georgia after 2 AM, though and isolated severe threat will remain. Severe Weather Potential Along & North of Interstate 85: A cold front and an upper level shortwave will provide the necessary lift for thunderstorms in northern Georgia this evening and tonight. Instability for the storms to work with should decrease as they advance eastward out of Alabama, but the 1000-2000 J/kg of MUCAPE indicated by the 12Z HREF should be more than sufficient to maintain convective intensity north of Interstate 85. Shear does't look like and issue, with mean 0-6 km shear values in the CAM guidance hovering between 40 and 50 kts. Forecast soundings continue to prog sufficient low level hodograph curvature to support a risk for tornadoes, with that risk increasing as you move northward from Interstate 85. The primary challenge in the forecast is determining the storm mode for northwest Georgia. Most of the guidance suggests a broken line of thunderstorms, but there is some potential for isolated supercells either ahead of or within this line. If supercells occur then the tornado threat may become a more significant concern. For now damaging wind gusts in the 50 to 70 mph range remain the primary expected hazard for northwest Georgia. Isolated large hail will also be possible, especially closer to the AL/GA border. The expected storm timing remains relatively unchanged. We expect storms to be on the doorstep of Dade County by around 7 PM, with the severe risk peaking between 7 PM and 2 AM. Please note that SPC has maintained and slightly expanded the Enhanced Risk (Level 3 of 5) for severe weather with the latest update. It now includes a portion of the Atlanta Metro. Severe Weather Potential South of Interstate 85: The shortwave helping to drive mid and upper level support for thunderstorm activity will move towards the northeast early Wednesday morning. As this occurs thunderstorm activity should become increasing driven by cold front/cold pool interactions. This combination may encourage storms to alight in a more east-west direction. Leading to a less favorable alignment with the vertical shear profile and decreasing the overall potential for damaging winds. While instability will be favorable for continued storms after 2 AM, it will decrease as convection moves into central Georgia. This is evident in the CAMs, which continue to favor the most widespread overnight thunderstorm activity along the AL/GA border where instability is the highest. Given these considerations the primary thunderstorm hazard as storms move south of Interstate 85 is expected to be damaging winds gusts in the 40 t0 60 mph range. Quiet Weather Returns Wednesday: Isolated thunderstorms may longer in central Georgia Wednesday morning. By the afternoon the cold front should push into south Georgia resulting in a more stable atmosphere. This will lead to dry weather and partly cloudy skies in the afternoon. A slight reduction in temperatures is expected behind the front, but most areas will still see temperatures in the 80s Wednesday afternoon. Albright && .LONG TERM... (Thursday morning through next Monday) Issued at 156 PM EDT Tue May 20 2025 At a glance: - Quiet start to the long term. - The chances for thunderstorms will return by the end of the weekend. The long term picks up with a break from showers and thunderstorms as high pressure establishes itself over the SE. Some upper level ridging will keep the flow generally west/northwest which will bring us a break from the humidity as well. Temps will be a few degrees below normal and pleasantly in the upper 70s to mid 80s as you head further south down the CWA. Dewpoints though will be limited to the 50s and even a few day in the 40s which I expect will feel lovely. As the weekend approaches, the upper level flow shifts back to the SW and we start to build in moisture as the next impulse pulses through. As of now, both of the major models want to take that system through TN limiting storm potential to northern GA, but it's a week out and I suspect there will some variation in both location and timing as the week unfolds. The primary concern with that system is the potential for it to stall as a stationary front across the SE which in turn would provide a lift source for however long it decides to stick with us. This could present both a localized flooding threat and the potential for severe weather along the northern most extent of the warm sector. Lots of variables to consider, so please continue to monitor the forecast if you have plans early next week. Vaughn && .AVIATION... (06Z TAFS) Issued at 131 AM EDT Wed May 21 2025 A line of SHRA/TSRA is advancing southward through the ATL metro area and AHN. A TEMPO for TSRA is in place from 06-07Z at ATL and 06-09Z at AHN. As this line continues to move southward, it is expected to gradually weaken and become more diffuse. Its southward propagation has slowed from the previous update, with a TEMPO for TSRA now being carried from 08-11Z at CSG and 09-12Z at MCN. MVFR level clouds are anticipated behind the line of storms, remaining in place until scattering out by 14-15Z. Conditions will then be VFR through the remainder of the day. SW winds will shift to NW after the frontal passage, becoming gusty at 10-15 kts with gusts of 20-25 kts during the daytime today. //ATL Confidence...06Z Update... Medium confidence on the timing of TSRA in central Georgia. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 67 85 60 82 / 80 0 0 10 Atlanta 69 84 63 83 / 90 0 0 10 Blairsville 61 77 54 73 / 90 0 0 30 Cartersville 66 83 59 81 / 90 0 0 10 Columbus 70 89 62 88 / 70 0 0 0 Gainesville 67 82 60 79 / 80 0 0 10 Macon 70 90 62 88 / 50 10 0 0 Rome 66 82 58 80 / 90 0 0 10 Peachtree City 67 86 60 85 / 80 0 0 0 Vidalia 73 91 64 89 / 10 30 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Albright LONG TERM....Vaughn AVIATION...King
Hazardous weather outlook, May 20, 11:04 PM EDT, 2 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1104 PM EDT Tue May 20 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-220315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1104 PM EDT Tue May 20 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of strong to severe thunderstorms will continue pushing south and east overnight. The highest potential for severe weather is expected along and north of Interstate 85 prior to 2 AM. Damaging winds gusts of 50 to 70 mph are the primary expected hazard. Isolated tornados or large hail will also remain a possibility. A limited risk for damaging wind gusts in the 40 to 60 mph range exists for central Georgia between 2 AM and 9 AM Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated thunderstorms may return to north Georgia Saturday and Sunday. Then on Memorial Day scattered thunderstorms are expected. At this time the risk for severe weather over the holiday weekend remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, May 21, 12:31 AM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1231 AM EDT Wed May 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM Tstm Wnd Dmg 2 E Rocky Face 34.80N 84.99W
05/20/2025 Whitfield GA Emergency Mngr
Tree in the road at Haig Mill Lake Road and
North Bypass blocking the Southbound Lane.
&&Local storm report, May 21, 12:49 AM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1249 AM EDT Wed May 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM Tstm Wnd Dmg 2 NW Holly Springs 34.19N 84.52W
05/21/2025 Cherokee GA Emergency Mngr
Trees have fallen on 2 different homes near
the intersection of Dena Drive and Mills
Wood Run.
&&Special weather statement, May 21, 1:05 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
105 AM EDT Wed May 21 2025
GAZ031>034-043-045-210530-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-Gwinnett GA-Paulding GA-
105 AM EDT Wed May 21 2025
...Strong thunderstorms will impact portions of southeastern
Paulding, northwestern DeKalb, southern Cobb, northeastern Douglas,
southwestern Gwinnett and central Fulton Counties through 130 AM
EDT...
At 105 AM EDT, a line of strong thunderstorms was along a line
extending from Chastain Memorial Park to Lithia Springs to near New
Georgia, and moving east at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Douglasville, Decatur, City of South Fulton, Sandy
Springs, Smyrna, Snellville, Lilburn, Chamblee, Doraville, Clarkston,
Austell, Grayson, Tucker, Lithia Springs, North Decatur, North
Atlanta, North Druid Hills, and Midtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 200 AM EDT for northwestern
Georgia.
&&
LAT...LON 3384 8468 3391 8449 3391 8393 3374 8438
3373 8454 3375 8457 3373 8459 3372 8478
3382 8486
TIME...MOT...LOC 0505Z 278DEG 48KT 3388 8443 3379 8462 3378 8487
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 21, 1:08 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
108 AM EDT Wed May 21 2025
GAZ023-025-033>035-045>047-210545-
Hall GA-Jackson GA-North Fulton GA-Walton GA-Rockdale GA-Barrow GA-
DeKalb GA-Gwinnett GA-
108 AM EDT Wed May 21 2025
...Strong thunderstorms will impact portions of north central
Rockdale, Barrow, central DeKalb, Gwinnett, northwestern Walton,
south central Hall, central Jackson and central Fulton Counties
through 145 AM EDT...
At 108 AM EDT, a line of strong thunderstorms was along a line
extending from near Thompsons Mill to Chastain Memorial Park, and
moving east at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Lawrenceville, Decatur, Winder, Jefferson, Peachtree
Corners, Snellville, Suwanee, Buford, Lilburn, Loganville, Chamblee,
Norcross, Doraville, Clarkston, Braselton, Auburn, Stone Mountain,
Dacula, and Avondale Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3414 8388 3413 8340 3387 8373 3372 8402
3374 8456
TIME...MOT...LOC 0508Z 267DEG 36KT 3411 8388 3385 8440
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 21, 1:19 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
119 AM EDT Wed May 21 2025
GAZ033>037-043>049-054-055-057-210545-
Morgan GA-Fayette GA-Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
Henry GA-South Fulton GA-North Fulton GA-Douglas GA-Barrow GA-
Clayton GA-DeKalb GA-Clarke GA-Oconee GA-
119 AM EDT Wed May 21 2025
...Strong thunderstorms will impact portions of DeKalb, northeastern
Fayette, east central Douglas, southern Gwinnett, southwestern
Clarke, central Newton, Rockdale, Oconee, Barrow, northwestern
Morgan, northern Henry, Walton, Clayton and southwestern Fulton
Counties through 145 AM EDT...
At 118 AM EDT, a line of strong thunderstorms was along a line
extending from Carl to Grant Park-Zoo Atlanta to near Chapel Hill,
and moving southeast at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Douglasville, Lawrenceville, McDonough, Decatur,
Fayetteville, Conyers, Winder, Monroe, Covington, Jonesboro,
Watkinsville, City of South Fulton, East Point, Stockbridge, Union
City, Forest Park, Snellville, Riverdale, and College Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3372 8480 3376 8442 3409 8379 3407 8377
3407 8374 3405 8371 3405 8369 3385 8330
3347 8401 3343 8447
TIME...MOT...LOC 0518Z 309DEG 29KT 3403 8381 3373 8437 3370 8466
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 21, 1:26 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
126 AM EDT Wed May 21 2025
GAZ031>033-041>044-210600-
North Fulton GA-Douglas GA-Cobb GA-Haralson GA-Carroll GA-
Paulding GA-South Fulton GA-
126 AM EDT Wed May 21 2025
...A strong thunderstorm will impact portions of southern Paulding,
eastern Haralson, northeastern Carroll, southern Cobb, Douglas and
south central Fulton Counties through 200 AM EDT...
At 126 AM EDT, a strong thunderstorm was over Draketown, or near
Buchanan, moving east at 50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Douglasville, Dallas, Buchanan, City of South
Fulton, Smyrna, East Point, Villa Rica, College Park, Powder Springs,
Austell, Bremen, Temple, Hiram, Waco, Lithia Springs, Fair Oaks,
Vinings, and Brownsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 200 AM EDT for northwestern
Georgia.
&&
LAT...LON 3367 8519 3389 8517 3391 8445 3365 8445
TIME...MOT...LOC 0526Z 272DEG 43KT 3380 8506
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| May 20, 9:13 PM EDT | Tornado Warning | FFC | Dade, Walker | 36 min |
| May 20, 9:30 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 45 min |
| May 20, 9:57 PM EDT | Tornado Warning | FFC | Catoosa, Murray, Walker, Whitfield | 48 min |
| May 20, 10:06 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 39 min |
| May 20, 10:31 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 20 min |
| May 20, 10:37 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Walker, Whitfield | 26 min |
| May 20, 10:37 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Walker, Whitfield | 42 min |
| May 20, 10:40 PM EDT | Tornado Warning | FFC | Chattooga, Walker | 50 min |
| May 20, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 24 min |
| May 20, 10:57 PM EDT | Special Weather Statement | FFC | Fannin | 48 min |
| May 20, 11:04 PM EDT | Tornado Warning | FFC | Chattooga, Floyd | 41 min |
| May 20, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Murray | 47 min |
| May 20, 11:15 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon | 45 min |
| May 20, 11:39 PM EDT | Tornado Warning | FFC | Gordon | 36 min |
| May 20, 11:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Gordon, Paulding and 2 more | 41 min |
| May 20, 11:54 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 21 min |
| May 21, 12:12 AM EDT | Special Weather Statement | FFC | Towns | 33 min |
| May 21, 12:19 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 4 more | 41 min |
| May 21, 12:25 AM EDT | Flash Flood Warning | FFC | Floyd | 2 hr |
| May 21, 12:34 AM EDT | Severe Thunderstorm Warning | FFC | Haralson | 41 min |
| May 21, 12:50 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cobb, DeKalb, Forsyth, Fulton and 3 more | 19 min |
| May 21, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 26 min |
| May 21, 1:05 AM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| May 21, 1:08 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Fulton, Gwinnett, Jackson | 37 min |
| May 21, 1:10 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 27 min |
| May 21, 1:19 AM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Douglas, Gwinnett, Oconee and 2 more | 26 min |
| May 21, 1:26 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| May 21, 1:36 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 39 min |
| May 21, 2:07 AM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| May 21, 2:16 AM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 29 min |
| May 21, 2:36 AM EDT | Special Weather Statement | FFC | Fayette | 24 min |
| May 21, 2:49 AM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| May 21, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 32 min |
| May 21, 3:15 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 30 min |
| May 21, 3:26 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Newton | 34 min |
| May 21, 3:36 AM EDT | Special Weather Statement | FFC | Butts, Spalding | 24 min |
| May 21, 3:42 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Jones, Monroe, Spalding | 33 min |
| May 21, 3:45 AM EDT | Tornado Warning | FFC | Butts, Henry, Jasper, Monroe, Spalding | 30 min |
| May 21, 3:57 AM EDT | Tornado Warning | FFC | Butts, Jasper | 18 min |
| May 21, 4:09 AM EDT | Tornado Warning | FFC | Butts, Jasper | 15 min |
| May 21, 4:20 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren | 40 min |
| May 21, 4:43 AM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| May 21, 7:09 AM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 21, 7:38 AM EDT | Special Weather Statement | FFC | Webster | 37 min |
| May 21, 7:52 AM EDT | Special Weather Statement | FFC | Bleckley, Houston | 23 min |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.